On the stable hole solutions in the complex Ginzburg-Landau equation

Orazio Descalzi, Gustavo Düring, Enrique Tirapegui

Research output: Contribution to conferencePaper

6 Scopus citations

Abstract

We show numerically that the one-dimensional quintic complex Ginzburg-Landau equation admits four different types of stable hole solutions. We present a simple analytic method which permits to calculate the region of existence and approximate shape of stable hole solutions in this equation. The analytic results are in good agreement with numerical simulations.
Original languageAmerican English
Pages66-71
Number of pages6
DOIs
StatePublished - 1 Oct 2005
EventPhysica A: Statistical Mechanics and its Applications -
Duration: 1 Oct 2005 → …

Conference

ConferencePhysica A: Statistical Mechanics and its Applications
Period1/10/05 → …

Keywords

  • Ginzburg-Landau equation
  • Stable hole solutions

Fingerprint Dive into the research topics of 'On the stable hole solutions in the complex Ginzburg-Landau equation'. Together they form a unique fingerprint.

Cite this